# SDR ASOA20130814203

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 31,427 hours, 24,288 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426003
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 ENGINE FWD LOWER MOUNT CRACKED.   MX R & R ENG NR 1 FWD LOWER YOKE FITTING IAW EC5450-01073.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
